Vietnam’s Thanh Hoa province suspended using Pfizer’s Covid-19 vaccine batch after more than 120 students were hospitalized after the vaccination.
Must Watch: Would you live on 3D Printed Mars for a year for $60,000?
As reported by VN Express, the central province region had started vaccinating children aged 15 to 17 with the Pfizer Covid-19 vaccine from November 30th.
However, the Regional Center for Disease Control (CDC) announced on Thursday that more than 120 children had been hospitalized after developing symptoms such as nausea, high fever or difficulty in breathing.
The center said 17 of them had severe reactions but their health had stabilized and they were still being monitored in the hospital. Thanh Hoa authorities are yet to confirm the cause of their symptoms.
Luong Ngoc Truong, the Thanh Hoa CDC director, stated that the province had halted the use of the current batch of vaccines.
Subscribe to GreatGameIndia
“We still have other batches, also Pfizer vaccines, so we will continue vaccinating the children,” he said.
Truong added that the suspended batch was going to be stored away and could potentially be used later for other age groups like the adults.
Vu Van Chinh, director of the Ha Trung District General Hospital, said side effects after vaccination were normal but would occur more commonly in children rather than adults.
“Those who have reactions or faint need to be separated so no chain reaction occurs,” said Chinh.
In Bac Giang, Hanoi and Binh Phuoc, three children died over the last week after being vaccinated with the Pfizer Covid-19 vaccine. “Overreaction to the vaccine,” was officially stated as the cause of death.
The past week also witnessed deaths of four workers in Thanh Hoa’s Kim Viet Shoe factory after their Vero Cell Covid-19 vaccination. This was also stated to be an “overreaction.”
Recently, rormer Australian basketball star Ben Madgen said he was hospitalized for inflammatory heart disease Pericarditis following his Pfizer Covid-19 vaccine shot.
Many European nations including Finland, Sweden, Denmark and others have banned the COVID vaccine for young men due to its dangerous side-effects like Myocarditis.
Even the Taiwanese health authorities have suspended the administering of second doses of the Pfizer-BioNTech Covid vaccine for children aged between 12 and 17, citing concerns about an increased risk of heart inflammation.
A major study has found that fully vaccinated teenage boys are six times more likely to suffer from heart problems from the vaccine than be hospitalised from Covid-19.
Recently, a 16 year old teenager was awarded a $225,000 compensation after suffering a heart attack from the Pfizer COVID-19 vaccine by the Singapore’s Ministry of Health.
Earlier it was revealed, the Pfizer coronavirus vaccine may be linked to a form of severe eye inflammation called uveitis which can lead to permanent loss of vision, according to a multicenter Israeli study led by Prof. Zohar Habot-Wilner from Tel Aviv’s Sourasky Medical Center.
According to a new study, the COVID-19 vaccine induced spike protein could change cells in your heart disrupting its regular function.
The U.S. Food and Drug Administration has added a warning to patient and provider fact sheets for the Pfizer and Moderna Covid-19 vaccines to indicate risk of heart inflammation.
Inflammation and swelling of the heart, a condition known as Myocarditis, has been identified in many youngsters who have received their dose of Pfizer-BioNTech COVID-19 vaccine.
Myocarditis is a heart condition that leads to the inflammation of the heart muscles. The inflammation is a result of the body’s immune response to a certain infection, which leads to weakening and swelling of the heart.